# SDR CALA0300165

- Difficulty date: April 1, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 53,470 hours, 27,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.4 INCH CRACK IN SKIN AT UPPER FORWARD CORNER OF PILOT'S WINDOW CD POST AT BS 205, WL 238. REPAIRED IAW SRM 53-10-01, FIGURE 210.
